# SDR 2007UALA03025

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 27,934 hours, 7,613 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4HJ EMERGENCY LIGHT STRIP ON SIDE OF SEAT FALLS OFF.   08-31-07   REPLACED EEL STRIP AT 4HJ.  OP CHECKD EEL SYSTEM. OK FOR SERVICE.
